Top 10 Childrens Motrin Chewable Grape – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

24 Count Pack of 1, Purple, Grape, Amazon Basic Care Children's Chewable Tablets

#ad
Amazon Basic Care #ad - Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.

Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, is ibuprofen 100 mg, Grape Flavor, 100 mg, a pain reliever and fever reducer. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, 100 mg, flu, sore throat, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. Grape flavor is a child-pleasing favorite to help the medicine go down.

Compare to the active ingredient of Children's Motrin. This product is gluten free and preservative free. Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches

2. Motrin

#ad

Grape, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever, 24 Count

#ad
Motrin #ad - 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. This children's medicine temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headache and toothache, and works to quickly reduce fever.

The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor. From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/EE6IC #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part NumberCSAVBLK;ASD;LF
ModelCSAVBLK;ASD;LF

3. Advil

#ad

ADVIL JR CHEWABLE Grape 100MG 24CTx2 US

#ad
Advil #ad - Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief. Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

4. Rite Aid

#ad

5 mg, 30 Count | Children's Allergy Medicine | Allergy Medication Tablets for Kids, Grape Flavor, Loratadine, Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Non-drowsy formula: with rite aid loratadine chewables, your little one will get relief from their indoor and outdoor allergies in a non-drowsy formula.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Compare rite aid children’s Allergy Relief to the active ingredient in top brands in children's allergy. 24 hour relief: rite aid children's allergy relief chewable Tablets offer all-day relief for your child’s allergy symptoms. These once-daily kids tablets temporarily relieve symptoms of hay fever or other respiratory allergies for a full 24 hours. Multi-symptom relief: for kids ages 2 years & up, this chewable allergy medication relieves sneezing, itchy, watery eyes, runny nose, and an itchy throat or nose.

Our once-daily is formulated without ingredients that may cause sleepiness and it tastes great! Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid Children's Allergy Relief Grape Chewable Tablets. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid will keep your child’s allergies under control.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number1

5. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 24 Count Pack of 1, Pain Reliever and Fever Reducer, Orange, 100 mg

#ad
Amazon Basic Care #ad - This product is gluten free and preservative free. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for kids ages 2-11. Nsaid: chewable tablets are a convenient choice for today’s on-the-go families.

Amazon basic care children's Ibuprofen Chewable Tablets, 100 mg contains a nonsteroidal anti-inflammatory drug. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, sore throat, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient: the active ingredient in amazon basic Care Children's Ibuprofen Chewable Tablets, 100 mg is ibuprofen 100 mg, a pain reliever and fever reducer, which compares to the active ingredient of Children's Motrin.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. No dosing container or water is needed. Orange flavor is a child-pleasing favorite to help the medicine go down.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

6. Motrin

#ad

4 fl. oz, 100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, Bubblegum Flavor

#ad
Motrin #ad - 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

7. Tylenol

#ad

160 mg Acetaminophen for Pain & Fever Relief, 24 ct, Grape, Children's Tylenol Chewables

#ad
Tylenol #ad - Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Tylenol has been relied on by parents for over 60 years.

This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

8. Motrin

#ad

Grape Flavored, Children's Motrin Oral Suspension, 4 Oz, Ibuprofen, Pain Relief

#ad
Motrin #ad - Temporarily reduces fever. Temporarily relieves minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. For children ages 2 to 11. Contains 100 milligrams of ibuprofen. Lasts up to 8 hours.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340
ModelCSAVBLK;ASD;LF

9. Tylenol

#ad

Children's Tylenol Chewables, 24 ct, Bubble Gum, Acetaminophen for Pain & Fever Relief

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years. This kids' cold & flu medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula.

Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

10. Benadryl

#ad

20 Count Pack of 1, Grape Flavor, Benadryl Children's Allergy Chewables with Diphenhydramine HCl Antihistamine

#ad
Benadryl #ad - Children's chewable allergy medicine is available in a tasty, kid-friendly grape flavor and comes in a convenient, chewable tablet to give your child's allergies a time out. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl per dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms and providing effective relief for 4 to 6 hours.

20-count pack of children's benadryl Allergy Chewables in grape flavor are specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height4.86 Inches
Length0.94 Inches
Weight0.07 Pounds
Width3.65 Inches
Part Number558011
Model558011